Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Order isomorphisms of $ B\sp{\ast} $ algebras


Author: P. E. Miles
Journal: Trans. Amer. Math. Soc. 107 (1963), 217-236
MSC: Primary 46.60
DOI: https://doi.org/10.1090/S0002-9947-1963-0147924-2
MathSciNet review: 0147924
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C.C. Braunschweiger, A geometric construction of the M space conjugate to an L space, Proc. Amer. Math. Soc. 10 (1959), 77-82. MR 0104137 (21:2898)
  • [2] R. V. Kadison, Isometries of operator algebras, Ann. of Math. (2) 54 (1951), 325-338. MR 0043392 (13:256a)
  • [3] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)
  • [4] M. A. Naimark, Normed rings, Noordhoff, Groningen, 1959. MR 0355601 (50:8075)
  • [5] C. E. Rickart, Banach algebras, Van Nostrand, New York, 1960. MR 0115101 (22:5903)
  • [6] S. Sherman, The second adjoint of a $ {C^ \ast }$ algebra, Proc. Internat. Congr. Math. Vol. I, Amer. Math. Soc., Providence, R. I., 1952.
  • [7] A. Weil, L'integration dans les groupes topologiques, Hermann, Paris, 1940.
  • [8] Z. Takeda, Conjugate spaces of operator algebras, Proc. Japan Acad. 30 (1954), 90-95. MR 0063578 (16:146c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.60

Retrieve articles in all journals with MSC: 46.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0147924-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society